# SDR FDEA201510143192

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 144N52151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1080 LT CREASE BEAM INNER CHORD SPLICE FITTING FOUND CORROSION.   CORROSION REMOVED IAW SRM 51-10-02 REV 115.   AFTER CORROSION REMOVAL & FOUND SPLICE FITTING CRACKED THROUGH.  SPLICE FITTING FABRICATED IAW DWG 144N5215 SHT 1 REV.  INSTALLED IAW DWG 144N5200 SHT 1 REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
